# SDR A6WA2020022847207

- Difficulty date: February 27, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 34,355 hours, 33,212 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Solenoid Valve
- Part number: 69254518
- Part serial: 2076
- Condition: Failed
- Location: Apu
- Part time: 31,685 hours, 36,240 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS APU FAILED TO START ON DESCENT FAILED TO LIGHT. AFTER 2ND ATTEMPT THERE WAS A STRONG FUEL SMELL IN AIRCRAFT. FUEL SMELL WENT AWAY AFTER THEY SHUT IT DOWN.  FOUND COALESCER TO BE CONTAMINATED DUE TO APU START FAILURE. C/W AWAC  SUP 09-037C. APU OPS CHECK GOOD AT THIS TIME. NO FURTHER ODORS AT THIS TIME.                                                                            TROUBLESHOT, FOUND APU FUEL CONTROL TO BE FEEDING FUEL TOO MUCH.       R&R APU FUEL CONTROL IAW 49-30-31, OPS CHECK GOOD. REMOVED PLACARD     REMOVED FROM MEL.  SN OFF 23327  SN ON 26453   LEF                           R&R APU FUEL SOLENOID IAW AMM CH 49-30, OPS CHECK GOOD.                SN OFF 2076  SN ON T#2567    LEF
